# SDR AWXA200500375

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 49,367 hours, 22,133 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Servo
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO PHX EN ROUTE FROM ATL RECEIVED ECAM MESSAGE FOR NOSE WHEEL STEERING FAULT, DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE FOUND THE CENTRALIZED FAULT DISPLAY SYSTEM FAULTED BOTH BRAKE STEERING CONTROL UNIT CHANNELS FOR NLG SERVO CONTROL UNIT (6GC).  DISCONNECTED AND RESET CONNECTOR AT NLG SERVO CONTROL UNIT (6GC), FAULT CLEARED AND DID NOT RETURN.  REMOVED AND REPLACED NLG SERVO CONTROL UNIT (6GC) IAW AMM 32-51-51-04, LEAK AND OPERATIONAL CHECKS WERE GOOD.  FUNCTIONAL TEST OF NLG SERVO CONTROL UNIT S/N U416 CONFIRMED REASON FOR REMOVAL, UNIT FAILED VOLTAGE BALANCE TEST, REPLACED SERVO VALVE PER CMM 32-57-01, REV. 8.
